This site uses cookies

Dawlish News

Teignmouth and Dawlish Police

64
2
Dawlish News
Dawlish News
18 May 2024 10:20
We have had a few incidents recently, of young people being hospitalised due to taking ketamine.
Parents, do you know what your children are taking?
Ketamine is a general anaesthetic so it reduces sensations in the body.
Ketamine can alter your perception of time and space and make you hallucinate (see or hear things that aren't there)
stop you feeling pain, putting you at risk of hurting yourself and not realising it
If you take too much ketamine you may lose the ability to move and go into a ‘k-hole’. This feels like your mind and body have separated and you can't to do anything about it – which can be a very scary experience.
It can also cause:
agitation
panic attacks
damage to short- and long-term memory
depression, if taken frequently
Ask them, is it worth a hospital visit, or worse?

 

1 Agree
BOO HOO
BOO HOO
19 May 2024 08:26

Or may be ask them if they know where kids are getting it from! 

2 Agrees
Comment Please sign in or sign up to post